On Tabor's problem concerning a certain quasi-ordering of iterative roots of functions.
Aequationes mathematicae, Tome 39 (1990) no. 2-3, pp. 1-5
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1990__39_2-3_137333,
author = {Jaroslav Ber\'anek and Jan Chvalina},
title = {On {Tabor's} problem concerning a certain quasi-ordering of iterative roots of functions.},
journal = {Aequationes mathematicae},
pages = {1--5},
year = {1990},
volume = {39},
number = {2-3},
zbl = {0702.26009},
url = {http://geodesic.mathdoc.fr/item/AM2_1990__39_2-3_137333/}
}
TY - JOUR AU - Jaroslav Beránek AU - Jan Chvalina TI - On Tabor's problem concerning a certain quasi-ordering of iterative roots of functions. JO - Aequationes mathematicae PY - 1990 SP - 1 EP - 5 VL - 39 IS - 2-3 UR - http://geodesic.mathdoc.fr/item/AM2_1990__39_2-3_137333/ ID - AM2_1990__39_2-3_137333 ER -
Jaroslav Beránek; Jan Chvalina. On Tabor's problem concerning a certain quasi-ordering of iterative roots of functions.. Aequationes mathematicae, Tome 39 (1990) no. 2-3, pp. 1-5. http://geodesic.mathdoc.fr/item/AM2_1990__39_2-3_137333/